# SDR DXTA2013071705449

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 5,079 hours, 3,114 cycles
- Engine: Pwc PW306A
- Engine time: 5,061 hours, 3,177 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,517 hours, 1,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMB THROUGH 5000',  RECEIVED A LT ENG OIL LEVEL LOW MESSAGE.  CONFIRMED WITH IDICATOR AT 22 PSI.  OIL INCREASED SLIGHTLY TO 33-36, RAPIDLY DROPPED TO 0 PSI.  PERFORMED ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.  ON GROUND SAW OIL ON THE LOWER THRUST REVERSER BUCKET AND SOME ON THE LOWER EXHAUST.  CREW DEBRIEF, THE CAS MESSAGE THAT WAS RECEIVED IN FLIGHT WAS LT ENG OIL PRESS LOW, THEY DID NOT RECEIVE THE LT ENG OIL LEVEL LOW MESSAGE UNTIL AFTER LANDING.  INSPECTED LT ENG OIL FILTER.  NO DEFECTS NOTED.  REPOSITIONED THE LT AND RT OIL PRESSURE TRANSDUCERS.  OPS CHECKED GOOD.  REPOSITIONED TRANSDUCERS TO THEIR ORIGINAL POSITIONS.  REMOVED THE LT OIL PRESSURE TRANSDUCER AND INSTALLED A NEW TRANSDUCER IAW MM 79-30-02.  OPS AND LEAK CHECKED GOOD.
